# SDR 2007UALA03301

- Difficulty date: August 20, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 69,056 hours, 8,523 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOP AT SEAT 4A AFT ASSEMBLY.  REPLACED THE LAMP, CHECKED OKAY.
